Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 70, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Nov 7, 2021, 8:43 AM EST for Charlton County, Georgia; Baker County, Nassau County, Florida. It took effect at Nov 7, 2021, 2:05 PM EST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2021, 8:43 AM EST (13:43 UTC)
- In effect from
- Nov 7, 2021, 2:05 PM EST
- Expired
- Nov 12, 2021, 10:00 AM EST
- In force
- 5 days
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baker County, FL, Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 39 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River near Macclenny (MACF1). The gauge peaked at 13.08 ft at Nov 8, 2021, 2:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
012
WGUS42 KJAX 071343
FLWJAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
843 AM EST Sun Nov 7 2021
...The National Weather Service in Jacksonville FL has issued a
Flood Warning for the following rivers in Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-081345-
/O.NEW.KJAX.FL.W.0070.211107T2000Z-211108T1930Z/
/MACF1.1.ER.211107T2000Z.211108T0000Z.211108T1330Z.NO/
843 AM EST Sun Nov 7 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the St Mary's River At Macclenny.
* From this afternoon to early tomorrow afternoon.
* At 7:45 AM EST Sunday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 12.2 feet this evening. It will then
fall below flood stage tomorrow morning.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads including the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
BOOTHE11 follow-up statements
362
WGUS82 KJAX 071905
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
205 PM EST Sun Nov 7 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-081915-
/O.EXT.KJAX.FL.W.0070.211107T1905Z-211108T2200Z/
/MACF1.1.ER.211107T1700Z.211108T0000Z.211108T1600Z.NO/
205 PM EST Sun Nov 7 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the St Mary's River At Macclenny.
* From this afternoon to tomorrow afternoon.
* At 1:45 PM EST Sunday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.4 feet
this evening. It will then fall below flood stage late tomorrow
morning.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads including the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CHANEY008
WGUS82 KJAX 080249
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
949 PM EST Sun Nov 7 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-090130-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211109T0130Z/
/MACF1.1.ER.211107T1700Z.211108T0145Z.211108T1930Z.NO/
949 PM EST Sun Nov 7 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the St Mary's River At Macclenny.
* Until tomorrow evening.
* At 8:45 PM EST Sunday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 10.4 feet Wednesday
evening.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads including the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CHANEY566
WGUS82 KJAX 081352
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
852 AM EST Mon Nov 8 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-091400-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211109T2230Z/
/MACF1.1.ER.211107T1700Z.211108T1800Z.211109T1630Z.NO/
852 AM EST Mon Nov 8 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the St Mary's River At Macclenny.
* Until tomorrow afternoon.
* At 7:45 AM EST Monday the stage was 13.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.1 feet
this afternoon. It will then fall below flood stage late tomorrow
morning.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads including the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* Impact...At 15.0 feet, Flooding begins to impact the lower end of
Steel Bridge Road on the Florida side and cuts off access to the
river gage as well as access to several homes.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CORLESS549
WGUS82 KJAX 090114
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
814 PM EST Mon Nov 8 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-100115-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211110T0600Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211110T0000Z.NO/
814 PM EST Mon Nov 8 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the St Mary's River At Macclenny.
* Until early Wednesday morning.
* At 7:45 PM EST Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 10.4 feet Thursday
evening.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads including the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* Impact...At 15.0 feet, Flooding begins to impact the lower end of
Steel Bridge Road on the Florida side and cuts off access to the
river gage as well as access to several homes.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CHANEY424
WGUS82 KJAX 091429
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
929 AM EST Tue Nov 9 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-101430-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211111T1500Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211111T0900Z.NO/
929 AM EST Tue Nov 9 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH THURSDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St Mary's River At Macclenny.
* WHEN...Until late Thursday morning.
* IMPACTS...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
At 14.0 feet, Flooding of bottomlands along the river and some
lower access roads including the lower half of St. Mary's River
Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Tuesday the stage was 13.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EST Tuesday was 13.1 feet.
- Forecast...The river is expected to rise to a crest of 13.0
feet this afternoon. It will then fall below flood stage
early Thursday morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 09/24/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
NELSON204
WGUS82 KJAX 100044
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
744 PM EST Tue Nov 9 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-110045-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211111T1600Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211111T1000Z.NO/
744 PM EST Tue Nov 9 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St Mary's River At Macclenny.
* WHEN...Until late Thursday morning.
* IMPACTS...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
At 14.0 feet, Flooding of bottomlands along the river and some
lower access roads including the lower half of St. Mary's River
Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* ADDITIONAL DETAILS...
- At 6:45 PM EST Tuesday the stage was 12.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM EST Tuesday was 13.1 feet.
- Forecast...The river is expected to fall below flood stage
early Thursday morning and continue falling to 11.1 feet
Friday evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 09/24/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CHANEY702
WGUS82 KJAX 101426
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
926 AM EST Wed Nov 10 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-111430-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211112T0300Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211111T2100Z.NO/
926 AM EST Wed Nov 10 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH THURSDAY
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St Mary's River At Macclenny.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
At 14.0 feet, Flooding of bottomlands along the river and some
lower access roads including the lower half of St. Mary's River
Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Wednesday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EST Wednesday was 13.0 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 11.3 feet Saturday
morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 09/24/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
DD540
WGUS82 KJAX 110036
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
736 PM EST Wed Nov 10 2021
...The Flood Warning continues for the following rivers in Georgia...
Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-120045-
/O.CON.KJAX.FL.W.0070.000000T0000Z-211112T0300Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211111T2100Z.NO/
736 PM EST Wed Nov 10 2021
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St Mary's River At Macclenny.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
At 14.0 feet, Flooding of bottomlands along the river and some
lower access roads including the lower half of St. Mary's River
Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* ADDITIONAL DETAILS...
- At 6:45 PM EST Wednesday the stage was 12.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM EST Wednesday was 12.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 11.1 feet Saturday
evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 09/24/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CORDERO644
WGUS82 KJAX 111308
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
808 AM EST Thu Nov 11 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-121200-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211112T1200Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211112T0600Z.NO/
808 AM EST Thu Nov 11 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH FRIDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St Mary's River At Macclenny.
* WHEN...Until tomorrow morning.
* IMPACTS...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
At 14.0 feet, Flooding of bottomlands along the river and some
lower access roads including the lower half of St. Mary's River
Bluff Road which cuts off 15 to 20 homes on the Georgia side.
* ADDITIONAL DETAILS...
- At 7:45 AM EST Thursday the stage was 12.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 AM EST Thursday was 12.8 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.7 feet
Sunday morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 09/24/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
DD999
WGUS82 KJAX 120051
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
751 PM EST Thu Nov 11 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC003-089-GAC049-121500-
/O.EXT.KJAX.FL.W.0070.000000T0000Z-211112T1500Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211112T0900Z.NO/
751 PM EST Thu Nov 11 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St Mary's River At Macclenny.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
At 14.0 feet, Flooding of bottomlands along the river and some lower
access roads including the lower half of St. Mary's River Bluff Road
which cuts off 15 to 20 homes on the Georgia side.
* ADDITIONAL DETAILS...
- At 6:45 PM EST Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM EST Thursday was 12.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 10.4 feet Sunday
evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 09/24/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
CORDERO708
WGUS82 KJAX 121507
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1007 AM EST Fri Nov 12 2021
...The Flood Warning is expired for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
FLC003-089-GAC049-121615-
/O.EXP.KJAX.FL.W.0070.000000T0000Z-211112T1500Z/
/MACF1.1.ER.211107T1700Z.211108T2230Z.211112T0900Z.NO/
1007 AM EST Fri Nov 12 2021
...FLOOD WARNING HAS EXPIRED THIS MORNING...
The Flood Warning has expired for
the St Mary's River At Macclenny.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Friday the stage was 12.1 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM EST Thursday was 12.7 feet.
- Forecast...The river is expected to fall below flood stage
early this morning and continue falling to 10.4 feet Sunday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
DDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Nov 7, 6:53 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Nov 7, 6:53 AM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
653 AM EST Sun Nov 7 2021
.AVIATION...
[Through 12Z Monday]
CIGS have lifted to low end MVFR levels this morning as last patch
of light rainfall pinwheels through the region. Otherwise skies
becoming VFR by the afternoon hours as low clouds become SCT, then
SKC by sunset (21-00Z) time frame. Gusty NW winds at 10-15 knots
with occasional gusts to 20 knots today, falling to less than 10
knots tonight.
&&
.PREV DISCUSSION [334 AM EST]...
.NEAR TERM [Through Tonight]...
A strong area of low pressure southeast of the Carolinas will move
slowly to the east northeast through tonight. Light rain and
sprinkles continue to wrap around the backside of low pressure
across the eastern southeast Georgia and into northeastern
portions of northeast Florida. The light rain and sprinkles will
end by the late morning to early afternoon, with the low clouds
clearing out in the mid to late afternoon hours. Clear skies are
expected to prevail overnight tonight. Breezy north to northwest
winds will continue today at 10-15 mph inland and 15-20 mph at the
coast with higher gusts.
Coastal flooding issues will lessen along the coast today due to
the offshore flow and the low pressure moving further away from
the area. However, water will continue to seiche in the St Johns
River through early this week. Continued the Coastal Flood Warning
for the St Johns River and much of the northeast Florida coast,
lowering to a Coastal Flood Advisory for southeast Georgia and
Nassau County coastal areas. See the Hydrology Section below for
more information.
Highs today will be in the low to mid 60s, coolest east due to low
clouds and light rain/sprinkles. Overnight lows will be in the low
40s across much of the interior, with mid 40s to near 50 degrees
towards the coast.
.SHORT TERM [Monday Through Tuesday]...
Mid/upper level ridging will be in place over the southeast US
and support surface high pressure over the TN valley building
eastward while the low slowly moves away into the Atlantic. Dry
conditions and sunny skies will prevail over the area with breezy
northerly winds along the coast on Monday as the pressure gradient
across our region slowly eases as the low moves farther away.
The high will move over GA on Tuesday and winds will be lighter
and veer northeasterly under abundant sunshine. Highs will be below
normal with upper 60s to near 70 degrees expected Monday and only
slightly warmer on Tuesday with low 70s across SE GA and low to
mid 70s over NE FL. Overnight lows on Tuesday will also be below
normal with low to mid 40s inland and low to mid 50s at the coast.
.LONG TERM [Wednesday Through Sunday]...
A quiet weather pattern will resume through midweek as surface
high pressure sprawls across the region with light easterly winds.
The high will weaken and move northeast of the region on Thursday
with moisture returning from the Atlantic around the high and
light easterly winds becoming southeasterly with southerly flow
in the low levels allowing for isolated to scattered showers on
Thursday afternoon into Friday night. A cold front will approach
from the west on Friday and trigger scattered showers through Friday
evening with light rainfall amounts expected. Most energy will the
cold front will pass well north of the region while a lack of
instability ahead of the front will keep any thunderstorm chances
too low too include mentioning as of this forecast. The cold front
will pass through the area Saturday with breezy WNW winds as high
pressure builds in from the west and delivers a much cooler airmass
that will lower temperatures on Sunday morning to 10-15 degrees below
normal with upper 30s possible over inland SE GA areas.
Temperatures will begin near normal Thursday into Friday, then cool
to week below normal next weekend.
.MARINE...
Strong low pressure will shift further east into the open Atlantic
today. Very strong winds will continue with gale force conditions
expected this morning for the nearshore waters and through the day
for the offshore waters. Due to a strong northeast swell in the
wake of the low, high seas will be prolonged into the middle of
the week. Onshore winds develop midweek as high pressure shifts
off the Atlantic Seaboard. A frontal system will approach and pass
over the waters late next week.
Rip Currents: High risk of rip currents at the NE FL and SE GA
beaches through Tuesday.
.HYDROLOGY...
Coastal/tidal flooding...Coastal Flood Warning continues for the
northeast Florida coast and St. Johns River basin, with a coastal
Flood Advisory for the southeast Georgia coast and Nassau County
coast.
Today...Coastal water levels will lessen today as the surface low
tracks NE away from the region and offshore flow develops. However,
elevated tides will remain trapped in the St. Johns River basin
through early this week, sloshing (seiche effect) north to south
within the river basin during high tide periods. Coastal Flood
Advisories will likely be needed along the St Johns River basin
early next week. In addition, battering surf and strong swells
from the storm system will continue through at least Monday which
will continue beachfront erosion issues.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 40 68 42 72 / 10 0 0 0 0
SSI 62 45 69 52 72 / 40 0 0 0 0
JAX 61 42 68 46 72 / 30 0 0 0 0
SGJ 60 48 68 56 72 / 20 0 0 0 0
GNV 66 42 70 45 74 / 10 0 0 0 0
OCF 66 42 71 45 75 / 10 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 10 PM EST this evening for Coastal
Duval-Coastal Flagler-Coastal St. Johns-Eastern Clay-
Eastern Putnam-Inland Flagler-Inland St. Johns-South
Central Duval-Trout River.
High Rip Current Risk through Tuesday evening for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
Coastal Flood Advisory until 10 PM EST this evening for Coastal
Nassau.
High Surf Advisory until 5 AM EST Monday for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...High Rip Current Risk through Tuesday evening for Coastal Camden-
Coastal Glynn.
Coastal Flood Advisory until 10 PM EST this evening for Coastal
Camden-Coastal Glynn.
AM...Small Craft Advisory from 9 PM this evening to 4 AM EST
Wednesday for Waters from Altamaha Sound GA to Fernandina
Beach FL from 20 to 60 NM-Waters from Fernandina Beach to
St. Augustine FL from 20 to 60 NM-Waters from St. Augustine
to Flagler Beach FL from 20 to 60 NM.
Gale Warning until 9 PM EST this evening for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory from 10 AM this morning to 4 AM EST Tuesday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
Gale Warning until 10 AM EST this morning for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 2:40 AM EST | Coastal Flood Advisory | JAX | Camden, Glynn | 61 hr |
| Nov 6, 8:18 PM EDT | Small Craft Advisory | JAX | 3 days |
Nearby
River Flood Warnings in Florida, 2021River Flood Warnings in Georgia, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.